You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on the Central Limit Theorem in Banach Spaces
The Annals of Probability
Vol. 5, No. 2 (Apr., 1977), pp. 283-286
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2242900
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show how a recent theorem of J. Hoffmann-Jorgensen and G. Pisier can be formulated in such a way as to include a theorem of N. Jain and M. Marcus. We also obtain some central limit theorems on $L^p\lbrack 0, 1\rbrack$, for $1 \leqq p < 2$.
The Annals of Probability © 1977 Institute of Mathematical Statistics